my periods wont stop......help again

Discussion in 'Lipotrim Forum' started by jules_1000, 13 June 2008 Social URL.

  1. jules_1000

    jules_1000 Full Member

    Posts:
    53
    Likes Received:
    3
    hi girls...hope you are doing well.......can some one tell me that my spotting has got worse...its like having a proper period and period pains....i was told to not worry...i can't help myself but to worry.what can i do.....
     
  2. Avatar

    MiniMins.com Matched Content

  3. nictastic

    nictastic Says it as it is!!!

    Posts:
    4,948
    Likes Received:
    3
    Current Weight:
    8st11lb
    Goal Weight:
    8st11lb
    Diet:
    LT / CD
    hi hun...i had the same trouble..nip to your doc or FPC and get marvelon it will stop em you take em for 3 weeks then have a week off to have you period!! and they work!!!!
     
  4. xx Cathy xx

    xx Cathy xx Bye Bye Huge Bottom!

    Posts:
    637
    Likes Received:
    4
    Start Weight:
    16st12lb
    Current Weight:
    13st0lb
    Goal Weight:
    11st0lb
    Lost(%):
    3st12lb(22.88%)
    Diet:
    Atkins
    do you have the depo jab? thats what i have and whenever i went on LT i started spotting for about 2 weeks. i thinks its your body adjusting.
     
  5. jules_1000

    jules_1000 Full Member

    Posts:
    53
    Likes Received:
    3
    no im on the normal pill my doc gave a new one that came out.but im not sure if this is the side effect
     
  6. nictastic

    nictastic Says it as it is!!!

    Posts:
    4,948
    Likes Received:
    3
    Current Weight:
    8st11lb
    Goal Weight:
    8st11lb
    Diet:
    LT / CD
    ask him for maverlon and it will sort you out hun...promise xx
     
  7. jules_1000

    jules_1000 Full Member

    Posts:
    53
    Likes Received:
    3
    thank you very much...i feel so much better
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...